Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extremal problem for polynomials with nonnegative coefficients


Author: Gradimir V. Milovanović
Journal: Proc. Amer. Math. Soc. 94 (1985), 423-426
MSC: Primary 26C05; Secondary 41A17
MathSciNet review: 787886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {W_n}$ be the set of all algebraic polynomials of exact degree $ n$ whose coefficients are all nonnegative. For the norm in $ {L^2}[0,\infty )$ with generalized Laguerre weight function $ w(x) = {x^\alpha }{e^{ - x}}\quad (\alpha > - 1)$, the extremal problem $ {C_n}(\alpha ) = {\sup _{P \in {W_n}}}{(\left\Vert {P'} \right\Vert/\left\Vert P \right\Vert)^2}$ is solved, which completes a result of A. K. Varma [7].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26C05, 41A17

Retrieve articles in all journals with MSC: 26C05, 41A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787886-8
PII: S 0002-9939(1985)0787886-8
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia